Publications listed in MathSciNet
Selected Publications:

  1. A. López-García and G. López Lagomasino, Nikishin systems on star-like sets: Ratio asymptotics of the associated multiple orthogonal polynomials, J. Approx. Theory,  225 (2018), 1-40.
  2. A. López-García and D.A. Wagner, Asymptotics of the energy of sections of greedy energy sequences on the unit circle, and some conjectures for general sequences, Comput. Methods Funct. Theory, 15 (2015), 721-750.
  3. A.B.J. Kuijlaars and A. López-García, The normal matrix model with a monomial potential, a vector equilibrium problem, and multiple orthogonal polynomials on a star, Nonlinearity,  28 (2015), 347-406.
  4. S. Delvaux and A. López, High order three term recursions, Riemann-Hilbert minors and Nikishin systems on star-like sets, Constr. Approx., 37 (2013), 383-453.
  5. A. López García and G. López Lagomasino, Ratio asymptotic of Hermite-Padé orthogonal polynomials for Nikishin systems II, Adv. Math.,  218 (2008), 1081-1106.